MathSciNet Relay Station
MathSciNet bibliographic data
MR2445457 34K20 (93C23 93D09)
Peng, C.; Tian, Y.-C. Improved delay-dependent robust stability criteria for uncertain systems with interval time-varying delay. IET Control Theory Appl. 2 (2008), no. 9, 752–761.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement